# SDR IXXA09SMN072S

- Difficulty date: August 5, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 86,195 hours, 23,304 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 86,195 hours, 23,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT HAND WING LEADING EDGE UPPER SKIN CORRODED AT STATION XFS 207.000. REMOVED CORROSION. FOUND OUT OF LIMITS. REMOVED FASTENER AS NEEDED TO PERFORM REPAIR. REMOVED DAMAGED AREA. FABRICATED NEW SKIN AND INTERNAL AND EXTERNAL DOUBLERS. CLEANED, TREATED, AND PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 57-2-1 FIGURE 38 TR 57-85, SRM 51-1-8 PAGES 17-18, SRM 57-2-1 FIGURE 2G TR 57-95, SRM 51-1-21, SRM 51-1-8B, SRM 51-1-21, SRM 51-1-20D, SRM 57-2-1, AND SRM 51-3-1.
